On a conjecture of Nelder in mathematical statistics

Bengt Ulin

Compositio Mathematica (1956-1958)

  • Volume: 13, page 148-149
  • ISSN: 0010-437X

How to cite

top

Ulin, Bengt. "On a conjecture of Nelder in mathematical statistics." Compositio Mathematica 13 (1956-1958): 148-149. <http://eudml.org/doc/88830>.

@article{Ulin1956-1958,
author = {Ulin, Bengt},
journal = {Compositio Mathematica},
keywords = {Probability Theory},
language = {eng},
pages = {148-149},
publisher = {Kraus Reprint},
title = {On a conjecture of Nelder in mathematical statistics},
url = {http://eudml.org/doc/88830},
volume = {13},
year = {1956-1958},
}

TY - JOUR
AU - Ulin, Bengt
TI - On a conjecture of Nelder in mathematical statistics
JO - Compositio Mathematica
PY - 1956-1958
PB - Kraus Reprint
VL - 13
SP - 148
EP - 149
LA - eng
KW - Probability Theory
UR - http://eudml.org/doc/88830
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.